# SDR CA050211008

- Difficulty date: December 19, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 14,550 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2120 · Air Distribution System
- Part: Computer
- Part number: 21178041
- Part serial: 18320
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 14,473 hours, 10,335 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMB OUT WITH CABIN PRESSURIZATION SET TO AUTO IN BOTH NORMAL AND CAB SET MODE THE RATE OF PRESSURIZATION WAS UNCONTROLLABLE UP TO MAX DIFF.A/C RETURNED TO DEPT AIRPORT. SYSTEM OPERATED SERV IN MANUAL MODE. COMPUTER REPLACED AND FUNCTION CHECKS CARRIED OUT SERV.NO STRIP REPORT FROM REPAIR FACILITY AS OF YET.
